# SDR DALA2023061204762

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 90,758 hours, 36,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 R4 EXTERIOR EMERGENCY LIGHT INOP. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY POWER SUPPLY M736 PER BOEING 757 AMM 33-51-07. OPS CHECKS GOOD. (8309201)
